# SDR ASAA2022111940845

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,771 hours, 15,648 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MACH TRIM FAIL ILLUMINATED ON RECALL CANCELS WITH RESET. GROUNDED - YES. PERFORMED B737-800 FIM 22-11 TASK 801 FOUND FAULT MSG 22-11334 ON LEG 2, RESET 2 EACH C/B'S. RAN MACH TRIM SYSTEM TEST MULTIPLE TIMES, ALL TEST PASSED. ALSO REF FIM 22-16 TASK 835, TEST PASSED.
